Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Bed wetting   »  
Showing results for :

Side effects of prednisone bed wetting

Premium Questions

Does Desmopressin help in treating bed wetting problem?

Does desmopressin for bladder control, bed wetting problems, have good results? My daughter is 7 and has a family history of bed wetting and bladder control issues until about 12 years of age. Any ...

What causes bed wetting in children while on Montelukast LC?

while sleeping. And next day again while he was awake. Thinking it is a side effect of Montolukast (he ...

Stenosis, bowel incontinence, bed-wetting. Have been advised to increase dosage for BPH. Any thoughts?

my last food intake in late evening. I'm know the side effects but never suffered from them ...

What causes bed wetting?

what are the causes of bed time wetting ?

Suggest treatment for bed wetting

My ten yr old girl has been peeing on her self for years all through the night and all through the day. It is so bad we have taken her to be 3 different drs a urologist , child therapist, child psychologist , even the pediatrician has joined in to...
Public Forum Discussions

Bed wetting. Taking prednisone for asthma and cough. Side effects of medication?

Hi, My 9 yr old son has been on prednisone for 6 days for potential asthma and a cough that has lasted about a month and a half. He s never wet the bed before, and he just woke up at 2:30am local time ...

Suggest remedy for bed wetting

my 6 year old son is being prescribed desmomelt, he wets the bed at least twice a night so was told this would help stop the bedwetting. My concerns are what are the side effects of this and also my son had ...

Being HIV positive, is bed wetting side effect of medicines?

I am HIV positive and reently I have been wetting the bed. Would this happen to be a side affect of the medications that I am taking. Ive been on meds for three years and has never had any side affects. If it has nothing to do with the side...

Is bed wetting a side effect of trazodone or symptom of PTSD?

. Is this more likely a side effect of the Trazodone, or a symptom of PTSD? ...

Bed wetting.

Enuresis or bed wetting is the involuntary passage of urine beyond the age of anticipated control ... abnormalities that may be the cause of bed-wetting. In case a doubt persists after examination, the doctor ...

What causes bed wetting incidents after taking saphris for bipolar disorder?

and 10mg of saphyris. He just started the saphyris 4 1/2 weeks ago. He has started having bed wetting incidents at night now. I was just wondering if this was a side effect of that medication. I have looked ...

What causes bed wetting after alcohol intake despite being on Effexor?

I have two daughters that take the anxiety drug Effexor (Venlaflaxine) and both seem to have issues wetting the bed if they drink alcohol. Is this a side effect of the medicine? It can happen if they drink ...

Suggest treatment for bed wetting

wits end doctors give her anti biotics it stops the comes back coincidentaly she has bad bo but the bed wetting thing has been going on for about 6 yrs ...

Suggest treatment for bed wetting

My 5 year old daughter was potty trained and she started bed wetting a little over a two years ago it kinda is off and on more then less and she started kindergarten this year and has also been using ...

Suggest treatment for bed wetting

Hi doctor,My son is 13 yrs old.he is suffering from bed wetting since birth.he feels thirsty so he drinks lots of water in day & night too. what to do.pls guide me. Regards . Rekha ...
Mobile Questions and Answers
Can prednisone make your hand numb after taking it for just a week?
No, it does not cause such side effect.
Can masturbation be a cause of bed wetting?
hi, no, it cannot be.
Hello. I was presribed prednisone for a nasal issue. I start with 50 mg and then graduate down over 20 days.Ive read it can be bad. Is this so since its a short
Need not worry, if you have stopped it gradually the side effects are very less.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor